# SDR HNAA2020072000217

- Difficulty date: June 22, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   RIGHT MLG AFT UPPER TRUNNION HAS A RELEVANT INDICATION OUTBD AREA.  R & R THE RT MLG UPPER AFT TRUNNION IAW EO1-57-20-0253.
